# SDR MASA200601893

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,868 hours, 18,310 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7014 JFK - NLG WOULD NOT EXTEND, ALT RELEASE ACTIVATED.  EMERGENCY DECLARED.  MX IS CURRENTLY TROUBLE SHOOTING.
